# SDR F3LA201909100107

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 14,415 hours, 5,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISCREPANCY: LP15220961 ITEM-1; DIRTY SOCK SMELL FROM COCKPIT & FWD LAV. PACK 1 TURNED OFF & SMELL DISSAPATED CORRECTED ACTION; LP15220961 ITEM-1; PERFORMED TSM 05-50-00-810-831-A. DETERMINED CAUSE TO BE TYPE 1, PACK 1. DEACTIVATED PACK 1 FOR CLEANING. PLACED ON MEL 21-52-01H, MDDR# 1154400 DUE 9-16-2019. MX PROCEDURES C/W, FLOW VALVE OFF, PLACARDS INSTALLED.
